MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; HOSPITAL BED

UMANO MEDICAL INC OOK SNOW; HOSPITAL BED
Model Number FL36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Umano initiated an investigation upon receiving the complaint, which included photos from the reporter.We requested the dimensions of the mattress/bolster and the model used on the bed at the time of the incident.After reviewing all the information and comparing it with a similar bed with a similar configuration, we found no evidence of product failure.However, the customer noted that the patient has a specific clinical condition including neuropathy in the feet, being ambulatory, and having generalized weakness.Based on our investigation, it appears that the patient's clinical condition may have contributed to the incident.No product failure was identified.
 
Event or Problem Description
On february 25, 2025, customer reported to umano medical's technical service that a patient was found with their foot entrapped between the bolster and the footboard of the bed, resulting in a toe fracture and laceration.He mentioned that the bed is equipped with an mdf(wood) footboard.On february 27, 2025, umano was notified by its us agent of the voluntary medical device report (mdr) number mw5162038 related to the same complaint.

Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key21706504
Report Number3009591865-2025-00008
Device Sequence Number21350136
Product Code FNL
UDI-Device Identifier00670482000685
UDI-Public010067048200068511231025
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFL36
Device Catalogue NumberFL36
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/27/2025
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown